Skip to Main content Skip to Navigation
New interface
Journal articles

Provably Secure Non-Interactive Key Distribution Based on Pairings

Régis Dupont 1, 2 Andreas Enge 1, 2 
2 TANC - Algorithmic number theory for cryptology
LIX - Laboratoire d'informatique de l'École polytechnique [Palaiseau], Inria Saclay - Ile de France
Abstract : We define a security notion for non-interactive key distribution protocols. We identify an apparently hard computational problem related to pairings, the Bilinear Diffie--Hellman problem (BDH). After extending Sakai, Ohgishi, and Kasahara's pairing based protocol to a slightly more general setting, we show that breaking the system is polynomially equivalent to solving BDH in the random oracle model and thus establish a security proof.
Document type :
Journal articles
Complete list of metadata
Contributor : Andreas Enge Connect in order to contact the contributor
Submitted on : Wednesday, May 20, 2009 - 7:03:11 PM
Last modification on : Friday, February 4, 2022 - 3:15:45 AM


  • HAL Id : inria-00386311, version 1



Régis Dupont, Andreas Enge. Provably Secure Non-Interactive Key Distribution Based on Pairings. Discrete Applied Mathematics, 2006, 154 (2), pp.270-276. ⟨inria-00386311⟩



Record views